Compact sums of Toeplitz products on weighted Dirichlet space of the unit ball
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 319-331
Published online March 1, 2019
Yinyin Hu, Yufeng Lu
Dalian Maritime university; Dalian University of Technology
Abstract : On the weighted Dirichlet space, by the Sobolev's embedding theorem, we characterize the compactness for operators which are finite sums of products of several Toeplitz operators. Moreover, the essential spectrum of Toeplitz operator is characterized.
Keywords : Toeplitz operator, compactness, weighted Dirichlet space
MSC numbers : Primary 47B35
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd